- Approval Id
- 40f43194d1455667
- Drug Name
- PANADOL EXTRA CAPLET
- Product Name
- PANADOL EXTRA CAPLET
- Approval Number
- SIN09110P
- Approval Date
- 1996-09-04
- Registrant
- HALEON SINGAPORE PTE. LTD.
- Licence Holder
- HALEON SINGAPORE PTE. LTD.
- Drug Type
- Therapeutic
- Forensic Classification
- GENERAL SALE LIST
- Dosage Form
- TABLET
- Dosage
- <p><strong>DOSAGE AND ADMINISTRATION:</strong> For oral administration only.<br>
Adults and children over 12 years:1–2 caplets every 4 to 6 hours as required.<br>
Do not exceed the stated dose and do not take more frequently than every 4 hours.<br>
Do not give to children under 12 years.<br>
Do not take more than 8 caplets in 24 hours.<br>
Do not take more than 3 days without asking your doctors.<br>
Always use the lowest effect dose to relieve your symptoms.<br>
Do not take this medicine if you are taking any other prescription or non-prescription medicines containing paracetamol to treat pain, fever, symptoms of cold and flu.</p>
- Route Of Administration
- ORAL
- Indication Info
- <p><strong>INDICATIONS:</strong> For extra relief from stronger pain, like bad headache, backache, joint pain and toothache.</p>
- Contraindications
- <p><strong>CONTRAINDICATIONS:</strong> Do not use if you are allergic to Paracetamol, Caffeine or any of the other ingredients in the product.</p>
- Atc Code
- N02BE51
- Atc Item Name
- paracetamol, combinations excl. psycholeptics
- Pharma Manufacturer Name
- gsk consumer healthcare singapore pte. ltd.